# SDR DALA2016091206546

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 55,014 hours, 25,043 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON DESCENT, ECAM WARNING: CABIN PRESSURE EXCESS, CABIN ALT AND CABIN PRESSURE LOW DIFF PRESSURE.  CABIN ALTITUDE CLIMBED TO OVER 8800 FT.  EMERGENCY WAS DECLARED AND THE FLIGHT LANDED UNEVENTFULLY.  REPLACED THE RT PACK FCV, FLOW CONTROL VALVE.  THE LT PACK WAS PREVIOUSLY INACTIVE AND DEFERRED ON MEL.  IT WAS REPAIRED BY THE REPLACEMENT OF THE LT PACK, ACM TESTED NORMALLY AND RETURNED TO SERVICE.
